MAUDE Adverse Event Report: ZOLL CIRCULATION AUTOPULSE® PLATFORM RESUSCITATION; CARDIAC CHEST COMPRESSOR

ZOLL CIRCULATION AUTOPULSE® PLATFORM RESUSCITATION; CARDIAC CHEST COMPRESSOR
Model Number MODEL 100
Medical Device Problem Code Visual Prompts will not Clear (2281)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 08/13/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The reported complaint of user advisory - ua7 (discrepancy between load 1 and load 2 too large) error message on the autopulse platform (b)(4) was not confirmed during power on and during archive data review.Load cell characterization test confirmed both cell modules are functioning within the specification on the platform.The run_in test was performed using the 95% patient test fixture (lrtf) with good known test batteries until discharged without any fault or error.The ap platform passed all functional tests with no problem observed.No physical damage observed on the ap platform during visual inspection.However, the encoder drive shaft did not rotate smoothly, exhibits binding and resistance identified.To remedy the issue, the encoder drive shaft was deburred.This type of issue identified was not related to reported complaint.Initial functional testing on the ap platform passed without any fault error.During archive data review, ua7 error message was not identified on the date of the reported event.Historical complaints were reviewed for service information related to the reported complaint and there was no previous history of complaint reported for autopulse (b)(4).
 
Event or Problem Description
As reported, during shift check, the user's autopulse platform (b)(4) displayed user advisory - ua07 (discrepancy between load 1 and load 2 too large) error message.The user was unable to clear the advisory.No patient involvement.

Brand Name
AUTOPULSE® PLATFORM RESUSCITATION
Common Device Name
CARDIAC CHEST COMPRESSOR
Manufacturer (Section D)
ZOLL CIRCULATION
2000 ringwood ave.
san jose CA 95131
MDR Report Key7857550
Report Number3010617000-2018-00890
Device Sequence Number11379858
Product Code DRM
UDI-Device Identifier00849111000550
UDI-Public00849111000550
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K112998
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/07/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMODEL 100
Device Catalogue Number8700-0730-02
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/15/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/13/2018
Initial Report FDA Received Date09/07/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1